# SDR ENHA200300001

- Difficulty date: January 21, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N1276P
- Make and model: Cessna 208B
- Aircraft serial: 00852
- Aircraft time: 2,858 hours, 5,423 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Support
- Part number: 26111441
- Condition: Cracked
- Location: Flap Actuator
- Part time: 2,858 hours
- Component: Flap Actuator, Cessna
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR STRUCTURE SUPPORT ASSY FAILURE. PILOT REPORTED FLAPS SELECTED TO 10 DEGREE, FLAPS DEPLOYED TO 10 DEGREE.  AT THE NEXT FLAP SELECTION, FLAP C/B TRIPPED, C/B WOULD NOT RESET.  STANDBY FLAP SWITCH WAS NOT USED AND BREAKAWAY WIRE INTACT.  INSPECTION OF FLAP SYSTEM BY MAINTENANCE PERSONNEL FOUND THE FLAP ACTUATOR SUPPORT BRACKETS CRACKED AND BROKEN.
